MAUDE Adverse Event Report: Abbott Medical Trifecta¿; Heart-Valve, Non-Allograft Tissue

Abbott Medical Trifecta¿; Heart-Valve, Non-Allograft Tissue
Model Number TF-23A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2017, a 23mm sjm trifecta valve was implanted for a aortic valve replacement procedure.On (b)(6) 2025, the patient required premature replacement.While attempting to close chest, the patient developed ventricular tachycardia and ventricular fibrillation and ultimately required placement of veno-arterial extracorporeal membrane oxygenation (va-ecmo).The patient's chest remained open until (b)(6)2025.An automated implantable cardioverter-defibrillator was placed on (b)(6) 2025 prior to discharge the same day.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.

Brand Name
Trifecta¿
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50896836
Report Number2135147-2026-06489
Device Sequence Number16142733
Product Code LWR
UDI-Device Identifier05414734052030
UDI-Public(01)05414734052030(17)180320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2018
Device Model NumberTF-23A
Device Catalogue NumberTF-23A
Device Lot NumberBR00006945
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown